Post-pill Acne

The contraceptive pills have been formulated to prevent ovulation (release of egg every month). They are synthetic molecules that mimic real hormones with the objective of inhibiting and disrupting regular hormonal cycles. A birth control pill is considered an endocrine disruptor.

When you stop taking the pills, your body goes through a shock and tries to readjust to normal hormonal and ovulation cycles. This could mean a surge of androgens which can cause acne flare ups. If birth control pills were used to manage acne in the first place, the withdrawal of the sebum-suppressing effect of those drugs will most probably trigger acne.

At Skin Diligent, not only are we the first to have all our skincare products certified free of endocrine disruptors, but our products are also clinically tested for sensitive skin. They are hypoallergenic, non-irritant, and non-sensitising.

Skin Diligent's products won’t put your skin through the unnatural process of ‘skin purging’ or sensitise it or make it thinner. All our products are UV safe, work to reinforce your skin barrier and provide cellular protection. You don’t have to worry about applying our products only at night. That’s because our products reinforce the skin barrier and boost the skin cells with antioxidants.
×